Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Mint green discharge, knot on vaginal lip, cramps in abdomen. Causes for symptoms?

I have a couple of things going on that may or may not be connected. First I have a mint green discharge with consistency of clumps of thick drying glue. Prior the this there was also a constant liquidy discharge for a couple of days. Also in the midst is a painful knot on the lip of my vagina that is decreasing in size and pain daily. Last but not least a cramping sensation in my lower abdomen . I have been doing research online but not clear on what it could be. My first day of my LMP was two weeks ago and I am 49 years old.
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
geenish discharge in vagina if foul smelling could be due to vaginal infection.common infections are gonorrhore,chlamydia,bacterial vaginosis.painful knot in the vagia could be infected bartholins cyst,a infectnection of gland in the need to be screened for sexually transmitted infections,your partner also need to be will need a course of antibiotics
Answered: Sun, 3 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor